Invariants d'un sous-groupe unipotent maximal d'un groupe semi-simple
Annales de l'Institut Fourier, Volume 33 (1983) no. 1, p. 1-27
Let G be an algebraic complex semi-simple group, with a maximal unipotent subgroup U and a maximal torus T normalizing U. If V is a rational finite-dimensional G-module, then G acts on the algebra C[V] of polynomial functions on V, and the G-structure of C[V] is described by the T-algebra C[V] U of U-invariant functions. This algebra is finitely generated and multigraded (by the degree of C[V] and weight w.r.t. T). The Poincaré series of C[V] U for this grading is given by an integral formula and e.g. it happens that for most V,f(z-1=(-1) dim V- dim UZ dim Vf(z),where f is the Poincaré series of C[V] U graded by the degree of C[V]. For a simple G, the irreducible G-modules V such that C[V] U is regular are classified ; in these G-modules, every closure of a G-orbit has rational singularities. A result similar to the Hilbert-Mumford criterion is also proved for U-invariants.
Soit G un groupe algébrique semi-simple complexe, U un sous-groupe unipotent maximal de G, T un tore maximal de G normalisant U. Si V est un G-module rationnel de dimension finie, alors G opère sur l’algèbre C[V] des fonctions polynomiales sur V; la structure de G-module de C[V] est décrite par la T-algèbre C[V] U des U-invariants de C[V]. Cette algèbre est de type fini et multigraduée (par le degré de C[V] et le poids par rapport à T). On donne une formule intégrale pour la série de Poincaré de cette algèbre graduée. De plus, on a par exemple, pour presque tout V :f(z-1=(-1) dim V- dim UZ dim Vf(z),f est la série de Poincaré de C[V] U graduée par le degré de C[V]. On classe les G-modules irréductibles V (où V est simple) tels que C[V] U soit régulière ; dans ces G-modules, l’adhérence de toute G-orbite est à singularités rationnelles. Enfin, on prouve un analogue du critère de Hilbert-Mumford pour les U-invariants.
@article{AIF_1983__33_1_1_0,
     author = {Brion, Michel},
     title = {Invariants d'un sous-groupe unipotent maximal d'un groupe semi-simple},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {33},
     number = {1},
     year = {1983},
     pages = {1-27},
     doi = {10.5802/aif.902},
     mrnumber = {85a:14031},
     zbl = {0475.14038},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1983__33_1_1_0}
}
Invariants d'un sous-groupe unipotent maximal d'un groupe semi-simple. Annales de l'Institut Fourier, Volume 33 (1983) no. 1, pp. 1-27. doi : 10.5802/aif.902. https://aif.centre-mersenne.org/item/AIF_1983__33_1_1_0/

[1] H. Kraft, Geometric methods in invariant theory (à paraître dans les Springer Lecture Notes). | Zbl 0669.14003

[2] R.P. Stanley, Hilbert functions of graded algebras, Adv. in Maths., 28 (1978), 57-83. | MR 58 #5637 | Zbl 0384.13012

[3] M. Brion, La série de Poincaré des U-invariants, C.R.A.S., Paris, t. 293 (21 septembre 1981). | MR 83h:13018 | Zbl 0476.22012

[4] M. Brion, Représentations irréductibles des groupes de Lie simples dont l'algèbre des U-invariants est régulière, C.R.A.S., Paris, t. 293 (2 novembre 1981). | MR 82m:22014 | Zbl 0485.22016

[5] H. Freudenthal, H. De Vries, Linear Lie groups, Academic Press, 1968. | Zbl 0377.22001

[6] V.L. Popov, Constructive invariant theory, Astérique, n° 87-88 (1981), 303-334. | MR 83i:14040 | Zbl 0491.14004

[7] V.L. Popov, Stability criteria for the action of a semisimple group on a factorial manifold, Math. USSR Iszvestia, 4 (1970), 527-535. | Zbl 0261.14011

[8] T.A. Springer, On the invariant theory of SU2, Proc. of the Koninkl. Akad. van Wetenschappen, vol. 83 (3), 1980, 339-345. | MR 83k:20041 | Zbl 0449.22017

[9] N. Bourbaki, Groupes et algèbres de Lie, chapitres 4 à 6 (Hermann). | Zbl 0483.22001

[10] A.G. Elashvili, Canonical form and stationary subalgebras of points of general position for simple linear Lie groups. Funct. Anal., 6 (1972), 44-53. | MR 46 #3689 | Zbl 0252.22015

[11] G.W. Schwarz, Representations of simple Lie groups with regular ring of invariants, Invent. Math., 49 (1978), 167-191. | MR 80m:14032 | Zbl 0391.20032

[12] V.G. Kac, Some remarks on nilpotent orbits, J. of Alg., 64 (1980), 190-213. | MR 81i:17005 | Zbl 0431.17007

[13] G.W. Schwarz, Representations of simple Lie groups with a free module of covariants, Invent. Math., 50 (1978), 1-12. | MR 80c:14008 | Zbl 0391.20033

[15] B. Kostant, Lie group representations of polynomial rings, Amer. J. of Math., 85 (1963), 327-402. | MR 28 #1252 | Zbl 0124.26802

[16] Th. Vust, Sur la théorie des invariants des groupes classiques, Ann. Inst. Fourier, 26, 1 (1976), 1-31. | Numdam | MR 53 #8082 | Zbl 0314.20035

[17] W. Borho, H. Kraft, Über Bahnen und deren Deformationen bei linearen Aktionen reduktiver Gruppen, Comment. Math. Helv., 54 (1979), 61-104. | MR 82m:14027 | Zbl 0395.14013

[18] R. Elkik, Singularités rationnelles et déformations, Inv. Math., 47 (1978), 139-147. | MR 80c:14004 | Zbl 0363.14002

[19] N. Bourbaki, Groupes et algèbres de Lie, chap. VII (Hermann). | Zbl 0483.22001

[20] E.B. Dynkin, Maximal subgroups of the classical groups, A.M.S. Translations, vol. 6 (1957), 245-378. | Zbl 0077.03403

[21] J.I. Igusa, A classification of spinors up to dimension twelve, Amer. J. of Math., 92 (1970). | MR 43 #3291 | Zbl 0217.36203

[22] D. Mumford, Geometric invariant theory, Springer Verlag, 1965. | MR 35 #5451 | Zbl 0147.39304

[23] F. Grosshans, Observable subgroups and Hilbert's fourteenth problem, Amer. J. of Math., 95 (1973), 229-253. | MR 48 #3975 | Zbl 0309.14039

[24] D. Hilbert, Über die vollen Invariantensysteme, Math. Annalen, 42 (1893), 313-373. | JFM 25.0173.01

[25] W. Hesselink, Desingularizations of varieties of nullforms, Inv. Math., 55 (1979), 141-163. | MR 81b:14025 | Zbl 0401.14006